# SDR SWAA2023053142260

- Difficulty date: April 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION****AFT CARGO COMPARTMENT R/H FLOOR SUPPORT STA 787 TO 767 RBL 23' LOWER SURFACE CORROSION AT NUT PLATES.<[01] PART #146A8127-12 IS OUT OF LIMITS PER REF SRM 53-60-15-1A-1. WILL BE REPLACED FROM STA 767-807; FOR WORK ACCOMPLISHED REFERENCE TASK CARD #TTG8Q00KQ1KJ;[02] VERIFIED ALL STEPS
